# SDR AALA200802392

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 24,439 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT NR 2 DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RT NR 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
